# SDR F3LA2008121600725

- Difficulty date: December 13, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N910FR
- Make and model: Airbus A319-112
- Aircraft serial: 1781
- Aircraft time: 23,727 hours, 9,953 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PILOT REPORTED THAT THE DEICING CREW STARTED DEICING THE AIRCRAFT BEFORE CONTACT WITH THE COCKPIT CREW.  SMOKE FILLED COCKPIT AND MID-CABIN.  AN ALARM WAS RECEIVED FROM THE PARTICLE SENSORS IN THE AFT AND FORWARD CARGO AREA.  PILOT TURNED OFF THE APU BLEED AND ALL PROBLEMS WENT AWAY.  MAINTENANCE WAS CALLED TO INSPECT THE AIRCRAFT.  MAINTENANCE OPERATED THE PACK SYSTEM AND SMOKE ODOR DISSIPATED.  MAINTENANCE RESET CIRCUIT BREAKERS C7 AND S22 FOR CARGO SMOKE DETECTION SYSTEM AND PERFORMED OPERATIONAL TEST OF THE SAME.  NO FAULTS NOTED IN ACCORDANCE WITH AMM 26-16-710-003.
